I just saw your second post. Well I am in the US. My hubby is in the service and we are stationed overseas . I came to the US with him in August because the clinic on base would not do anything for my thyroid. I was very very sick and heart was racing lots of weird symptoms. I came here and saw an endo and had blood tests and thyroid ultrasound. They confirmed it was my thyroid. Hubby had to go back to work overseas so I am here staying with a relative. She tries to help the best she can. She said when she tried to get off her paxil she had twitching and shocks etc... She is still on it. She told me get off slowly and do it now. She thought the drug was great to help me with thyroid but did not think I would get addicted to it. She visits her daughter out of state once a month so I have to be alone for a week or two. My dad is here but he is very busy and does not understand . Hubby told me it cant be addictive in a small dose and just quit it.
I will try to walk more and get more exersise to help. I feel very frustrated that I am addicted to this drug. I am sorry you had to go back on this. Will it be permanently?
Thank you kell, Its crazy how bad this drug makes you feel. I talked to doc today but she was not helpful about me getting off them. She wanted me to stay on it and take antidepressant. i have been telling her I am not depressed I just had thyroid issues. She says tons of people have thyroid issues but do not have racing heart etc like me. I told her they do go ask the endo doctor. I told her I just had these really bad symptoms from my thyroid and I want to get off the meds now since my levels have evened out . Did you feel nauseous also?
I have not been eating as much the last few days with the lower dose and just feel sick and have the twitches and tingling pains.
I just had an echo ekg and holter monitor so I do not have anything physically wrong with my heart. I do have sinus tachycardia he said. My BPM go up for no reason to like 140 or so. I normally have low blood pressure of 90 or 95 over 60 so I think my heart is ok thankfully.
I have heard some people mix the small doses in water and get off of it that way but not sure how to do it. I would like to do it slow because I have read cold turkey is bad. I cannot believe you were able to do it. How much were you on? Do you feel normal now?
sorry, i didn't read what your doc said. God, I have had my share of lets just say "interesting" doctor related events. Your doing well. Your right don't get strung out on some very addictive drug. Lot's of water, exercise, sweat, do you have a support team? I teach meditation and yoga to try to deal with mine. However I have yet to give up my Klonopine which I went back on in June after a horrendous event. I have Post Tramtic Stress Disorder. What makes you anxious? Hope you feel better
I have had to detox cold turkey from Klonopine and it is something that takes time. And not only has a long half life but stays in any fat cells. The jerking can last up to 2 months and don't let them talk you into xanax, its worse. These don't seem like drugs you would have to worry about and the Doc's hand them out...Exercise is the thing that helped me the most. Getting it all out, sweating and getting rid of the toxins. Be careful and I would speak to the doc and get an opinion even if its not what you want. At least see whart he has to say. Sometimes people have heart issues and blood pressure issues they are not aware of, so cold turkey is brave but be carefull. I send you all the positive energy and light and prayers i can muster. Warm Regards, Kell33
Yes it was a good med but scares me now. I really think I am having withdrawls. I never felt like this when anxious. My stomach is hurting also now and I have gas and I feel nauseous a lot. I guess you could call the shock like things tingling. Its a neuralgia type feeling all over my body.
If anyone could help me it would be appreciated. I went to the doc today and she did not really tell me anyway to taper off. She pretty much said well I can give you a script for the .125s after I asked for them. She was not even aware they were made. She said I really do not need to come in if I do not want to take meds anymore. So she just left me to figure this out. So what do I do from here.
hi , i also took klonopin its a great med but never had a hard time coming off of it , i think you have winged yourself very good, i think its not from the med but just anxiety, you never took a lot of the klonopin and your winging is great so i think not from klonopin i think anxirty i have the tingling, never heard of klonopin causing ele shocks but i only took short time, i hope someone can come onhere that knows or used it more than me and can help you out.